A 24-year-old member asked:
Is normal to experience heartburn/ minor chest pain when tapering down off prednisone?
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
Gastritis: prednisone is famous for causing gastritis and stomach ulceration. I suggest calling your treating physician and getting a PPI medication to inhibit stomach acid production ( Nexium (esomeprazole) or Prilsoec ) - low dose versions of these medicines are sold OTC.
1.2k viewsReviewed >2 years ago
Last updated Jul 5, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.